| Catalog Number |
AS-IFS1 |
| Medical Device Problem Codes |
Gas Output Problem (1266); Output Problem (3005)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
01/14/2026
Type of Reportable Event
Malfunction
Event or Problem Description
This complaint was created due to the receipt of a maude report(b)(4) on 05may26.The report was found to be written against the as-ifs1 airseal ifs, 120v device that was being used during an unknown procedure on approximately (b)(6) 2026.The report stated, ¿loss of airseal suddenly during procedure.¿.There was no report of injury, medical intervention, or extended hospitalization to the patient or user.This report is being raised on the reported malfunction with potential for injury upon reoccurrence.
Additional Manufacturer Narrative
The device is not expected to be returned for evaluation and review.However, the complaint investigation is not complete at this time.A supplemental and final report will be filed following the completion of the complaint investigation.We will continue to monitor per regulatory requirements to help ensure patient safety.